# SDR SWIA20240512

- Difficulty date: May 12, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N760SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10223
- Aircraft time: 47,516 hours, 31,709 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Gouged
- Location: Zone 500
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING SLAT TRACK 1-1 SLAT TRACK SIDE GOUGED AS MARKED     (C-CHECK RO 7/17/2024)    REPAIRED LEFT WING SLAT TRACK 1-1 SLAT TRACK PER REO 670-57-42-1556 REV -- DATED 2024-05-30. RIG CHECK GOOD. CLEARANCE CHECK GOOD. COMPLIED WITH SKY WEST TC 51-900-1002-SKY.
